Works matching DE "NUMERICAL solutions to parabolic differential equations"
Results: 109
The backward euler anisotropic a posteriori error analysis for parabolic integro-differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1309, doi. 10.1002/num.22049
- By:
- Publication type:
- Article
Weak Galerkin finite element methods for Parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2004, doi. 10.1002/num.21786
- By:
- Publication type:
- Article
Capacitary estimates of solutions of semilinear parabolic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 131, doi. 10.1007/s00526-012-0545-9
- By:
- Publication type:
- Article
Asymptotic approximations for solutions to quasilinear and linear parabolic problems with different perturbed boundary conditions in perforated domains.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 50, doi. 10.1007/s10958-011-0447-y
- By:
- Publication type:
- Article
Blow-up time for a semilinear parabolic equation with variable reaction.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 87, doi. 10.3906/mat-0903-47
- By:
- Publication type:
- Article
CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 2, p. 233, doi. 10.3934/mcrf.2013.3.233
- By:
- Publication type:
- Article
Analytical solution for determination the control parameter in the inverse parabolic equation using HAM.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 2, p. 1072
- By:
- Publication type:
- Article
Inverse Problem for a Parabolic System.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 521
- By:
- Publication type:
- Article
BACKWARD SDEs AND SOBOLEV SOLUTIONS FOR SEMILINEAR PARABOLIC PDEs WITH SINGULAR COEFFICIENTS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 3, p. 517, doi. 10.1142/S0219025711004481
- By:
- Publication type:
- Article
The Nonlinear Analysis of Perturbation Solution for a Parabolic Differential System.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/605687
- By:
- Publication type:
- Article
An entropy solution for some degenerate or singular obstacle parabolic problems with L<sup>1</sup>-data via a sequence of penalized equations.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 3, p. 453, doi. 10.36045/bbms/1313604450
- By:
- Publication type:
- Article
The Midpoint Upwind Finite Difference Scheme for Time-Dependent Singularly Perturbed Convection-Diffusion Equations on Non-Uniform Mesh.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2011, v. 12, n. 3, p. 150, doi. 10.1080/15502287.2011.564264
- By:
- Publication type:
- Article
Neumann problem with the integro-differential operator in the boundary condition.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 687, doi. 10.1134/S0001434616110055
- By:
- Publication type:
- Article
Difference method of solving an inverse problem for the convective diffusion equation.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2011, v. 84, n. 3, p. 526, doi. 10.1007/s10891-011-0500-1
- By:
- Publication type:
- Article
REACTION-DIFFUSION EQUATIONS WITH A SWITCHED--OFF REACTION ZONE.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 5, p. 1907, doi. 10.3934/cpaa.2014.13.1907
- By:
- Publication type:
- Article
STABILIZATION OF THE SIMPLEST NORMAL PARABOLIC EQUATION.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 5, p. 1815, doi. 10.3934/cpaa.2014.13.1815
- By:
- Publication type:
- Article
Parabolic–elliptic chemotaxis model with space–time-dependent logistic sources on ℝN. I. Persistence and asymptotic spreading.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2018, v. 28, n. 11, p. 2237, doi. 10.1142/S0218202518400146
- By:
- Publication type:
- Article
THE MOSER'S ITERATIVE METHOD FOR A CLASS OF ULTRAPARABOLIC EQUATIONS.
- Published in:
- Communications in Contemporary Mathematics, 2004, v. 6, n. 3, p. 395, doi. 10.1142/S0219199704001355
- By:
- Publication type:
- Article
Numerical approximation for two-dimensional neutral parabolic differential equations with delay.
- Published in:
- International Journal of Modelling & Simulation, 2016, v. 36, n. 1/2, p. 12, doi. 10.1080/02286203.2016.1142280
- By:
- Publication type:
- Article
On the numerical solution of large-scale sparse discrete-time Riccati equations.
- Published in:
- Advances in Computational Mathematics, 2011, v. 35, n. 2-4, p. 119, doi. 10.1007/s10444-011-9174-7
- By:
- Publication type:
- Article
On Functional Parabolic Equations.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2011, v. 35, n. 1, p. 69
- By:
- Publication type:
- Article
On Explicit Cases of the Solvability of a Fourth Order Pseudoparabolic Equation.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2008, v. 32, n. 4, p. 617
- By:
- Publication type:
- Article
Existence and Uniqueness of the Solution for Degenerate Semilinear Parabolic Equations.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2011, p. 528
- Publication type:
- Article
Global Existence and Blowup for a Parabolic Equation with a Non-Local Source and Absorption.
- Published in:
- Acta Applicandae Mathematicae, 2013, v. 124, n. 1, p. 171, doi. 10.1007/s10440-012-9774-3
- By:
- Publication type:
- Article
The Convergence Analysis of the Decomposition Method for the (1+1)-Parabolic Problem in Nonuniform Media.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 112, n. 3, p. 299, doi. 10.1007/s10440-010-9573-7
- By:
- Publication type:
- Article
Global Existence and Blow-Up for a Class of Degenerate Parabolic Systems with Localized Source.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 112, n. 2, p. 251, doi. 10.1007/s10440-010-9563-9
- By:
- Publication type:
- Article
Model of Blood Circulation in Human Lower Limbs.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2018, v. 59, n. 3, p. 460, doi. 10.1134/S0021894418030094
- By:
- Publication type:
- Article
Measurement of thermal relaxation and temperature damping time in a solid.
- Published in:
- High Temperature, 2017, v. 55, n. 1, p. 114, doi. 10.1134/S0018151X17010126
- By:
- Publication type:
- Article
Monotone iterates for solving coupled systems of nonlinear parabolic equations.
- Published in:
- Computing, 2011, v. 92, n. 1, p. 65, doi. 10.1007/s00607-010-0132-x
- By:
- Publication type:
- Article
Determination of the initial condition in parabolic equations from boundary observations.
- Published in:
- Journal of Inverse & Ill-Posed Problems, 2016, v. 24, n. 2, p. 195, doi. 10.1515/jiip-2015-0055
- By:
- Publication type:
- Article
THE EFFECT OF TEMPERATURE ON FRICTION CHARACTERISTICS OF INCOMPRESSIBLE FLOW IN LONG RECTANGULAR MICROCHANNELS.
- Published in:
- Modern Physics Letters B, 2005, v. 19, n. 28/29, p. 1639, doi. 10.1142/S0217984905010104
- By:
- Publication type:
- Article
Homogenization of quasilinear parabolic problems by the method of Rothe and two scale convergence.
- Published in:
- Applications of Mathematics, 2010, v. 55, n. 4, p. 305, doi. 10.1007/s10492-010-0023-7
- By:
- Publication type:
- Article
Existence of solutions to weak parabolic equations for measures.
- Published in:
- Proceedings of the London Mathematical Society, 2004, v. 88, n. 3, p. 753, doi. 10.1112/S0024611503014540
- By:
- Publication type:
- Article
The SDFEM for singularly perturbed convection-diffusion problems with discontinuous source term arising in the chemical reactor theory.
- Published in:
- International Journal of Computer Mathematics, 2011, v. 88, n. 8, p. 1664, doi. 10.1080/00207160.2010.521815
- By:
- Publication type:
- Article
A full discrete two-grid finite-volume method for a nonlinear parabolic problem.
- Published in:
- International Journal of Computer Mathematics, 2011, v. 88, n. 8, p. 1644, doi. 10.1080/00207160.2010.521550
- By:
- Publication type:
- Article
Sextic spline solution of variable coefficient fourth-order parabolic equations.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 15, p. 3443, doi. 10.1080/00207160903085820
- By:
- Publication type:
- Article
Solving nonlinear singular pseudoparabolic equations with nonlocal mixed conditions in the reproducing kernel space.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 15, p. 3430, doi. 10.1080/00207160903082397
- By:
- Publication type:
- Article
Numerical Solution of Parabolic Problems with Nonlocal Boundary Conditions.
- Published in:
- Numerical Functional Analysis & Optimization, 2010, v. 31, n. 12, p. 1318, doi. 10.1080/01630563.2010.526734
- By:
- Publication type:
- Article
A-posteriori error analysis for lithium-ion concentrations in batteries utilizing the reduced-basis method.
- Published in:
- Mathematical & Computer Modelling of Dynamical Systems, 2016, v. 22, n. 4, p. 362, doi. 10.1080/13873954.2016.1198387
- By:
- Publication type:
- Article
A high accuracy ADI difference scheme for solving two-dimension variable coefficients parabolic equation.
- Published in:
- Journal of the Tianjin Polytechnic University / Tianjin Gongye Daxue Xuebao, 2014, v. 33, n. 1, p. 77
- By:
- Publication type:
- Article
Global existence for a degenerate parabolic system with nonlocal sources.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2010, v. 23, n. 4, p. 426
- By:
- Publication type:
- Article
A note on blow-up of solutions for the nonlocal quasilinear parabolic equation with positive initial energy.
- Published in:
- Boundary Value Problems, 2013, v. 2013, n. 1, p. 1, doi. 10.1186/1687-2770-2013-181
- By:
- Publication type:
- Article
Global Optimal Regularity for the Parabolic Polyharmonic Equations.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/879821
- By:
- Publication type:
- Article
Continuous Dependence for the Pseudoparabolic Equation.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/872572
- By:
- Publication type:
- Article
On the Time Periodic Free Boundary Associated to Some Nonlinear Parabolic Equations.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/147301
- By:
- Publication type:
- Article
Slowly Oscillating Solutions of a Parabolic Inverse Problem: Boundary Value Problems.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/471491
- By:
- Publication type:
- Article
Crystal Dislocations with Different Orientations and Collisions.
- Published in:
- Archive for Rational Mechanics & Analysis, 2015, v. 217, n. 1, p. 231, doi. 10.1007/s00205-014-0832-z
- By:
- Publication type:
- Article
Adjoint Methods for the Infinity Laplacian Partial Differential Equation.
- Published in:
- Archive for Rational Mechanics & Analysis, 2011, v. 201, n. 1, p. 87, doi. 10.1007/s00205-011-0399-x
- By:
- Publication type:
- Article
On the L-Solvability of Higher Order Parabolic and Elliptic Systems with BMO Coefficients.
- Published in:
- Archive for Rational Mechanics & Analysis, 2011, v. 199, n. 3, p. 889, doi. 10.1007/s00205-010-0345-3
- By:
- Publication type:
- Article
Threshold Solutions and Sharp Transitions for Nonautonomous Parabolic Equations on $${\mathbb{R}^N}$$.
- Published in:
- Archive for Rational Mechanics & Analysis, 2011, v. 199, n. 1, p. 69, doi. 10.1007/s00205-010-0316-8
- By:
- Publication type:
- Article